Über Drehungen im vierdimensionalen Raum.

E. Jahnke

Jahresbericht der Deutschen Mathematiker-Vereinigung (1902)

  • Volume: 11, page 178-182
  • ISSN: 0012-0456; 1869-7135

How to cite


Jahnke, E.. "Über Drehungen im vierdimensionalen Raum.." Jahresbericht der Deutschen Mathematiker-Vereinigung 11 (1902): 178-182. <http://eudml.org/doc/144841>.

author = {Jahnke, E.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {178-182},
title = {Über Drehungen im vierdimensionalen Raum.},
url = {http://eudml.org/doc/144841},
volume = {11},
year = {1902},

AU - Jahnke, E.
TI - Über Drehungen im vierdimensionalen Raum.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1902
VL - 11
SP - 178
EP - 182
UR - http://eudml.org/doc/144841
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.